Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 4, NWS San Angelo, TX

March 15, 201424 counties in Texas

NWS San Angelo, TX issued this wind advisory at Mar 15, 2014, 3:37 PM CDT for 24 counties in Texas. It took effect at Mar 16, 2014, 1:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2014, 3:37 PM CDT (20:37 UTC)
In effect from
Mar 16, 2014, 1:00 AM CDT
Expired
Mar 16, 2014, 4:00 PM CDT
In force
15 hr
Issued by
NWS San Angelo, TX
All 24 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2014-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2014-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
1764 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WWUS74 KSJT 152037
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
337 PM CDT SAT MAR 15 2014

...HIGH WINDS LATE TONIGHT THROUGH SUNDAY AFTERNOON...

.ANOTHER COLD FRONT WILL BRING STRONG GUSTY WINDS TO WEST CENTRAL
TEXAS.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-161200-
/O.NEW.KSJT.WI.Y.0004.140316T0600Z-140316T2100Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
337 PM CDT SAT MAR 15 2014

...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY. 

* IMPACTS: DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. BLOWING DUST MAY REDUCE VISIBILITIES.

* TIMING: TONIGHT THROUGH SUNDAY AFTERNOON.

* WINDS: NORTH 25 TO 30 MPH...WITH GUSTS TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HUBER
1 follow-up statement
717 
WWUS74 KSJT 161136
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
636 AM CDT SUN MAR 16 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-162100-
/O.CON.KSJT.WI.Y.0004.000000T0000Z-140316T2100Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
636 AM CDT SUN MAR 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

* IMPACTS: DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES AND ON EAST-WEST ROADWAYS. SOME BLOWING DUST
  MAY REDUCE VISIBILITIES AT TIMES...MAINLY ACROSS THE AREA ALONG
  AND NORTH OF A LINE FROM OZONA TO RICHLAND SPRINGS.

* TIMING: TODAY THROUGH 4 PM.

* WINDS: NORTH 25 TO 30 MPH...WITH GUSTS TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 15, 2:46 PM CDT, 51 minutes earlier.

Area forecast discussion, Mar 15, 2:46 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
246 PM CDT SAT MAR 15 2014

.SHORT TERM...
(Tonight and Tomorrow)

.LONG TERM...
(Sunday Night)

If the center of the upper low moves south of our area, as the NAM
indicates, our southern counties may have lingering light rain.
Thus, continuing PoPs for our southeastern counties until 06Z looks
reasonable. Low PoPs of 20 percent reflect my low confidence. North
surface winds will continue; however, they'll diminish during the
evening hours.

Huber

Monday through Saturday)

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 43  52  31  66  45 /  30  30  10   5   0
San Angelo 	 46  55  34  69  45 /  20  30  10   5   0
Junction 	 47  54  35  69  41 /  10  30  20   5   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY from 1 AM to 4 PM CDT Sunday FOR THE FOLLOWING
ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett...
Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch...
Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford...
Sterling...Sutton...Taylor...Throckmorton...Tom Green.

&&

Daniels/Huber
Hazardous weather outlook, Mar 15, 3:07 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
307 PM CDT SAT MAR 15 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-162015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
307 PM CDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG AND NORTH OF A
ROBERT LEE...TO WINTERS...TO BROWNWOOD LINE. A FEW STORMS MAY BE
SEVERE...WITH HAIL UP TO GOLF BALL SIZED THE MAIN HAZARD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL MOVE THROUGH TONIGHT BRINGING STRONG WINDS FOR
SUNDAY. NORTH WINDS WILL BETWEEN 25 TO 30 MPH...WITH GUSTS 45 MPH
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEED THIS AFTERNOON INTO THIS EVENING.

In the hours before

Special weather statement, Mar 15, 2:01 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
201 PM CDT SAT MAR 15 2014

TXZ128-151930-
CALLAHAN TX-
201 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT FOR
CALLAHAN COUNTY...

AT 158 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 2 MILES SOUTH OF ATWELL...OR ABOUT 14
MILES SOUTHWEST OF CISCO...MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  PUTNAM BY 205 PM CDT
  I-20 NEAR THE CALLAHAN-EASTLAND COUNTY LINE BY 215 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3209 9919 3232 9931 3246 9911 3215 9911
TIME...MOT...LOC 1901Z 221DEG 30KT 3225 9912

DANIELS
Special weather statement, Mar 15, 2:10 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
210 PM CDT SAT MAR 15 2014

TXZ128-139-140-152000-
COLEMAN TX-CALLAHAN TX-BROWN TX-
210 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT FOR
COLEMAN...CALLAHAN AND BROWN COUNTIES...

AT 205 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES NORTH OF VALERA...OR ABOUT 8
MILES WEST OF COLEMAN...MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  COLEMAN BY 220 PM CDT
  SANTA ANNA BY 230 PM CDT
  ECHO BY 235 PM CDT
  BURKETT BY 250 PM CDT
  GROSVENOR...LAKE BROWNWOOD NEAR THRIFTY...THRIFTY AND LAKE
  BROWNWOOD BY 255 PM CDT
  BYRDS AND CROSS CUT BY 300 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3170 9909 3163 9972 3218 9952 3218 9911
      3208 9911 3208 9900
TIME...MOT...LOC 1910Z 253DEG 27KT 3181 9952

DANIELS
Special weather statement, Mar 15, 2:36 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
236 PM CDT SAT MAR 15 2014

TXZ049-054-152000-
FISHER TX-NOLAN TX-
236 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT FOR FISHER
AND NOLAN COUNTIES...

AT 234 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTHWEST OF CHAMPION...OR
ABOUT 12 MILES SOUTHWEST OF ROSCOE...MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CHAMPION AND I-20 NEAR THE NOLAN-MITCHELL COUNTY LINE BY 240 PM CDT
  THE INTERSECTION OF RANCH ROAD 608 AND HIGHWAY 147 BY 250 PM CDT
  ROSCOE BY 255 PM CDT
  CAMP BOOTHE OAKS...SWEETWATER...LAKE SWEETWATER AND GANNON BY 300
  PM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3271 10035 3239 10015 3228 10015 3220 10067
      3247 10067
TIME...MOT...LOC 1936Z 234DEG 30KT 3231 10065

DANIELS
Special weather statement, Mar 15, 2:57 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
257 PM CDT SAT MAR 15 2014

TXZ049-054-113-127-152030-
FISHER TX-JONES TX-NOLAN TX-TAYLOR TX-
257 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT FOR
FISHER...JONES...NOLAN AND TAYLOR COUNTIES...

AT 254 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTHWEST OF SWEETWATER...
MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKE SWEETWATER BY 305 PM CDT
  LONGWORTH BY 315 PM CDT
  TRENT BY 320 PM CDT
  NOODLE BY 330 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3285 10027 3249 9986 3216 10044 3248 10063
TIME...MOT...LOC 1957Z 234DEG 32KT 3245 10042

DANIELS
Special weather statement, Mar 15, 3:18 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
318 PM CDT SAT MAR 15 2014

TXZ140-152030-
BROWN TX-
318 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT FOR BROWN
COUNTY...

AT 316 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 2 MILES SOUTHWEST OF MAY...OR ABOUT 15
MILES NORTH OF EARLY...MOVING NORTHEAST AT 35 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHEASTERN BROWN COUNTY.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3183 9896 3208 9903 3208 9893 3206 9890
      3187 9877 3186 9878
TIME...MOT...LOC 2017Z 225DEG 29KT 3197 9895

DANIELS
Special weather statement, Mar 15, 3:28 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
328 PM CDT SAT MAR 15 2014

TXZ113-114-127-128-152115-
JONES TX-SHACKELFORD TX-TAYLOR TX-CALLAHAN TX-
328 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT FOR
JONES...SHACKELFORD...TAYLOR AND CALLAHAN COUNTIES...

AT 326 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 7 MILES NORTHWEST OF CORONADOS CAMP...
OR ABOUT 20 MILES WEST OF ABILENE...MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VIEW BY 340 PM CDT
  CAPS...DYESS AFB AND TYE BY 345 PM CDT
  WYLIE BY 350 PM CDT
  KIRBY LAKE BY 355 PM CDT
  ABILENE AND POTOSI BY 400 PM CDT
  EULA BY 410 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3216 9954 3210 10015 3244 10015 3250 10014
      3259 9952
TIME...MOT...LOC 2028Z 258DEG 32KT 3234 10003

DANIELS

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 1:38 PM CDTSpecial Weather StatementSJTCallahan22 min
Mar 15, 1:43 PM CDTSpecial Weather StatementSJTShackelford32 min
Mar 15, 2:01 PM CDTSpecial Weather StatementSJTCallahan29 min
Mar 15, 2:10 PM CDTSpecial Weather StatementSJTColeman50 min
Mar 15, 2:36 PM CDTSpecial Weather StatementSJTNolan24 min
Mar 15, 2:57 PM CDTSpecial Weather StatementSJTNolan33 min
Mar 15, 3:18 PM CDTSpecial Weather StatementSJTBrown12 min
Mar 15, 3:28 PM CDTSpecial Weather StatementSJTTaylor47 min
Mar 15, 3:40 PM CDTSpecial Weather StatementSJTTaylor35 min
Mar 15, 3:43 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Taylor32 min
Mar 15, 4:12 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor33 min
Mar 15, 4:14 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor46 min
Mar 15, 4:42 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman48 min
Mar 15, 4:44 PM CDTSpecial Weather StatementSJTCallahan31 min
Mar 15, 5:02 PM CDTSevere Thunderstorm WarningSJTCallahan28 min
Mar 15, 5:06 PM CDTSpecial Weather StatementSJTShackelford24 min
Mar 15, 5:23 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman52 min
Mar 15, 5:28 PM CDTSpecial Weather StatementSJTBrown32 min
Mar 15, 5:56 PM CDTSevere Thunderstorm WarningSJTBrown49 min

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.